# SDR 20010111SG031

- Difficulty date: October 18, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hydraulic Line
- Part number: 1013880167
- Condition: Ruptured
- Location: Lt Mlg
- Part time: 11,477 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

LANDING GEAR RELAY CIRCUIT BREAKER POPPED AND THE HYDRAULIC LOW ANNUNCIATOR ILLUMINATED WHEN THE LANDING GEAR EXTENSION WAS SELECTED DOWN.  THE LANDING GEAR HAD TO BE MANUALLY EXTENDED.  FOUND THE AFT LEFT MLG ACTUATOR LINE RUPTURED. REPLACED THE LINE AND SERVICED THE HYDRAULIC FLUID.  LANDING GEAR RETRACTION/EXTENSION CHECK GOOD.  (M)
